MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Potential causes of the reported issue are programming parameters, migration, interference from a non-curonix device, patient is a poor candidate due to health, weight, age, mental capacity, severe force applied to implant (patient fall, accidents), and off-label use.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a burning sensation near the neurostimulator whether the device is on or off depending on how they sit.The patient is receiving 80% relief and was instructed to make an appointment with their doctor.No further information is available at this time.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20047897
Report Number3010676138-2024-00163
Device Sequence Number18153631
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)230501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model NumberSTQ4-SPR-B0
Device Lot NumberSWO210520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale